# SDR AALA2009020600454

- Difficulty date: February 6, 2009
- Submitted: June 8, 2009
- Operation: Air carrier
- Aircraft: N7522A
- Make and model: Doug DC-9-82
- Aircraft serial: 49899
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - THE AFT OVERWING EMERGENCY LIGHTS STAYED ON WHEN POWERING DOWN THE AIRCRAFT.  REPLACED BATTERY PACK FOR AFT OVERWING LIGHTS.
